Multivariate copulas with quadratic sections in one variable
No abstract is available for this item.
Volume (Year): 72 (2010)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Patricia Mariela Morillas, 2005. "A method to obtain new copulas from a given one," Metrika, Springer, vol. 61(2), pages 169-184, 04.
- repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
- Nelsen, Roger B. & Quesada-Molina, José Juan & Rodriguez-Lallena, José Antonio & Úbeda-Flores, Manuel, 2008. "On the construction of copulas and quasi-copulas with given diagonal sections," Insurance: Mathematics and Economics, Elsevier, vol. 42(2), pages 473-483, April.
- M. Taylor, 2007. "Multivariate measures of concordance," Annals of the Institute of Statistical Mathematics, Springer, vol. 59(4), pages 789-806, December.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:72:y:2010:i:3:p:331-349. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.